Lehrstuhl für Mathematik mit Schwerpunkt Digitale Bildverarbeitung
Veröffentlichungen

Veröffentlichungen

Since 2012

Conti, C.; Cotronei, M.; Sauer, T. (2017): Convergence of level dependent Hermite subdivision schemes. In: Appl. Numer. Math.116, S. 119–128. DOI: 10.1016/j.apnum.2017.02.011.

Merrien, J.-L.; Sauer, T. (2017): Extended Hermite subdivision schemes. In: J. Comput. Appl. Math. 317, S. 343–361. DOI: 10.1016/j.cam.2016.12.002.

Sauer, T. (2017): Prony’s method in several variables. Symbolic solutions by universal interpolation. In: J. Symbolic Comput. 84, S.95–112. DOI: 10.1016/j.jsc.2017.03.006.

Sauer, T. (2017): Prony’s method in several variables. In: Numer. Math. 136, S. 411–438. DOI: 10.1007/s00211-016-0844-8.

Sauer, T. (2017): Spieltheorie: Logos-Verlag, Berlin.

Conti, C.; Cotronei, M.; Sauer, T. (2016): Hermite subdivision schemes, exponential polynomial generation, and annihilators. In: Advances Comput. Math. 42, S. 1055–1079. DOI: 10.1007/s10444-016-9453-4.

Sauer, T. (2016): Kernels of discrete convolutions and subdivision operators. In: Acta Appl. Math. 145, S. 115–131. DOI:10.1007/s10440-016-0051-8.

Bozzini, M.; Ghisi, D.; Rossini, M.; Sauer, T. (2015): Directional transforms and pseudo-commuting properties. In: Monografiás Matematicás Garcia de Galdeano 40, S. 29–41.

Cotronei, M.; Ghisi, D.; Rossini, M.; Sauer, T. (2015): An anisotropic directional subdivision and multiresolution. In: Advances Comput. Math. 41, S. 709–726.

Díaz Moreno, J. M.; Díaz Moreno, J. C.; García Vázquez, C.; Medina Moreno, J.; Ortegón Gallego, F.; Pérez Martínez, C. et al. (Hg.) (2015): Proceedings of the XXIV Congress on Differential Equations and Applications, XIV Congress on Applied Mathematics.

Sauer, T. (2015): Linear Algebra methods for nonlinear algebraic problems and applications. In: J. M. Díaz Moreno, J. C. Díaz Moreno, C. García Vázquez, J. Medina Moreno, F. Ortegón Gallego, C. Pérez Martínez et al. (Hg.): Proceedings of the XXIV Congress on Differential Equations and Applications, XIV Congress on Applied Mathematics, S. 31–43.

Carnicer, J.; Sauer, T. (2014): Leibniz rules for multivariate divided differences. In: J. Approx. Theory 181, S. 43–53. DOI: 10.1016/j.jat.2014.02.002.

C. Hamm, T. Sauer and F. Zimmermann. Hermite interpolation with rational splines with free weights. In M. Floater, T. Lyche, M.-L. Mazure, K. Morken and L.L.Schumaker(eds.), Mathematical Methods for Curves and Surfacees, volume 8177 of Lecture Notes in Computer Science, pages 230-237. Springer, 2014.

L. Alkafafi, C. Hamm and T. Sauer. Vibrational error extraction method based on wavelet technique. In M. Floater,T. Lyche, M.-L. Mazure, K.Morken, and L.L. Schumaker (eds.), Mathematical Methods for Curves and Surfaces, volume 8177 of Lecture Notes in Computer Science, pages 1-12. Springer,2014

T. Sauer. The continuous wavelet transform: Fast implementation and pianos. Monografiás Matematicás Garcia de Galdeano, 39 (2014), 187-194.

J.-L. Merrien and T. Sauer. From Hermite to stationary subdivision schemes in one and several variables. Advances Comput. Math., 36 (2012), 547-579.

Carnicer, J.; Gasca, M.; Sauer, T. (2009): Aitken-Neville sets, principal lattices and divided differences. In: J. Approx. Theor. 156, S. 154–172.